# SDR AU960748

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hiller UH-12E
- Engine: Lyc VO540C2A
- System (JASC): 6220 · Main Rotor Head
- Part: Rotor Hub
- Part number: 5143711
- Condition: Cracked
- Location: Main Rotor Head
- Component: Hiller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR HUB CRACKED IN AREA OF THREADED CUFF AND TRUNNION BOLTHOLE EXTENDING DOWN THE INNER HUB SURFACE - CRACK LENGTH APPROXIMATELY 6.35MM (0.25IN) - FOUND DURING INSPECTION IAW  AD/HIL12/22A
